Il Nuovo Cimento (1955-1965)

, Volume 37, Issue 3, pp 1119–1125

On an uncertainty relation for angular variables

  • M. Bouten
  • N. Maene
  • P. Van Leuven
Article

DOI: 10.1007/BF02773197

Cite this article as:
Bouten, M., Maene, N. & Van Leuven, P. Nuovo Cim (1965) 37: 1119. doi:10.1007/BF02773197

Summary

A proof is given of an uncertainty relation for angular variables, which has recently been conjectured by Judge.

Riassunto

Si dà la dimostrazione di una relazione di indeterminazione per variabili angolari, che è stata recentemente congetturata da Judge.

Copyright information

© Società Italiana di Fisica 1965

Authors and Affiliations

  • M. Bouten
    • 1
  • N. Maene
    • 1
  • P. Van Leuven
    • 1
  1. 1.Studiecentrum voor KernenergieMol